IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 608 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2201    
    Printed101    
    Emailed1    
    PDF Downloaded137    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2012  |  Volume : 44  |  Issue : 4  |  Page : 531-532

Phenobarbital induced Stevens-Johnson syndrome in a child


1 Department of Pedodontics and Preventive Dentistry, Manipal College of Dental Sciences, Manipal University, Manipal, Karnataka, India
2 Department of Periodontics, Manipal College of Dental Sciences, Manipal University, Manipal, Karnataka, India

Correspondence Address:
Rupali Agnihotri
Department of Periodontics, Manipal College of Dental Sciences, Manipal University, Manipal, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.99344

Rights and Permissions

Phenobarbital, an antiepileptic agent has numerous adverse reactions including Stevens- Johnson syndrome (SJS), a rare medical emergency. A 12-year-old male epileptic child with phenobarbital-induced SJS was referred for the management of severe pain in relation to extensively decayed molar tooth and oral mucosal ulcerations. The patient was managed by withdrawal of phenobarbital and palliative treatment of the lesions.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow